# SDR MALA965040

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 212.271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERFORMED REPAIR TO CRACK ON THE RIGHT LOWER BELT FRAME AT FS 212.271.  STOP DRILLED CRACK, FABRICATED, PREPPED AND INSTALLED REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 88-89, DATED JANUARY 18, 1993.  (M)
